# SDR GTIA0900001

- Difficulty date: January 8, 2009
- Submitted: January 23, 2009
- Operation: Air carrier
- Aircraft: N508NK
- Make and model: Airbus A319-132
- Aircraft serial: 2567
- Aircraft time: 11,070 hours, 5,399 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM SEAT TRACK CORRODED AT Y-765 BETWEEN FR 64 AND FR 66.
